# SDR FDKA200712403

- Difficulty date: December 13, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 17,087 hours, 15,575 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6208 ATL - FLAP LOW SPEED ADVISORY MESSAGE AFTER LANDING DURING FLAP RETRACTION.  MX CLEANED AND RESECURED FECU CONNECTOR, SYS OPS CHECKED GOOD.
